Doctor insights on:
Red Bumpy Rash On Neck
See a doctor: See a doctor for an opinion.Get a more detailed answer ›
I went hottubbing a few days ago and now I have this hideous red bumpy rash on my neck back and chest and it keeps getting worse, what could it be?
Folliculitis: Hot tub folliculitis is an infection of the hair follicles caused by the bacteria pseudomonas aeruginosa. Most cases of hot tub folliculitis resolve on their own and don't require specific treatment. Oral antibiotics such as Ciprofloxacin are only needed in widespread or resistant cases. ...Read more
Rash: Hard to tell without looking at it, best to see the pediatrician for a proper diagnosis. ...Read more
Red itchy bumpy rash stared on neck spreading down back and middle of arms now on face burning up?
Ive got a red bumpy itchy rash that stared on neck and middle of my arms and now going down me back realy buging me now
Ive got a red bumpy itchy rash that stared on neck and middle of my arms and now going down me back realy buging me now ?
Scab on my arm that I picked.Now its red and hot to the touch, rash on neck,left eye swollen and puffy?
Been taking apo-sulfatrim for four days, developed a rash on neck and weird red spots on roof of mouth, tingling all over body. What should I do?
Discontinue: Stop taking the medicine. It sounds like you may have an allergy to the medicine. If you continue taking the medicine, there is a chance that you can go into anaphylactic shock. If it is bad enough, death will soon follow. I'd call your doc and let him/her know. You may have allergy to sulfa drugs. ...Read moreSee 1 more doctor answer
Cbc normal, occasional low platelets. Hands and feet purple in cold red when hot. Itchy rash on neck, flushing, aches, tired. Which dr. to see?
Rash on neck: condition involving texture or color of outermost layer of tissue covering the neck. ...Read more
My little joy is 5weeks old and has some rash on neck folds. Not extreme yet but i can see its xpanding . is aqeous cream proper 2use? if not wat will
Maybe allergic: The timing is obviously consistent with an allergic drug rash. However, stopping azitrhomcyin might not do much good. Azithromycin is very long acting and will be in your system another week to 10 days, even if you stop taking it now. So finishing treatment might not make any difference. Contact your doctor and follow her or his advice. ...Read more
Something else: Acne is not common on the neck and generally does not come on suddenly. If it itches, it may be a contact dermatitis, such as poison ivy, but if it is painful, then consider an infectious cause like folliculitis. I recommend an evaluation by your primary care doctor or dermatologist. ...Read more